New Inequalities Involving the Zeta Function

Full text for this resource is not available from the Research Repository.

Cerone, Pietro, Aslam, Chaudhry, Korvin, G and Qadir, Asghar (2004) New Inequalities Involving the Zeta Function. Journal of Inequalities in Pure and Applied Mathematics, 5 (2). pp. 1-17. ISSN 1443-5756


Inequalities involving the Euler zeta function are proved. Applications of the inequalities in estimating the zeta function at odd integer values in terms of the known zeta function at even integer values are discussed.

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7454, zeta function, bounds, zeta values
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login